MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE, JET

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under cmp-(b)(4).G2 foreign: japan the investigation is complete.This is an initial final report submission.Visual examination of the returned product identified there was a long, hair-like debris inside the sealed package of 1 of the connectors.The debris is greater than 0.60 sq.Mm.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to the operator not following the work instructions.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the distributorship that at incoming inspection the product had hair like debris in the sterile package.No patient involvement.Due diligence is complete and no additional information is available.At product evaluation inspection the debris was found to be greater than 0.60 sq.Mm.No adverse events were reported as a result of this malfunction.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17161835
Report Number0001526350-2023-00598
Device Sequence Number5818699
Product Code FQH
UDI-Device Identifier00889024379855
UDI-Public(01)00889024379855(17)251110(10)65706371
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Model NumberN/A
Device Catalogue Number00515004200
Device Lot Number65706371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose